EconPapers    
Economics at your fingertips  
 

Approximate Preservers on Banach Algebras and C *-Algebras

M. Burgos, A. C. Márquez-García and A. Morales-Campoy

Abstract and Applied Analysis, 2013, vol. 2013, 1-12

Abstract:

The aim of the present paper is to give approximate versions of Hua’s theorem and other related results for Banach algebras and C *-algebras. We also study linear maps approximately preserving the conorm between unital C *-algebras.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/757646.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/757646.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:757646

DOI: 10.1155/2013/757646

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:757646